Re: Meds and Hallucinatory Dreams
Hey Sharonn, I've known several people, including myself, that have had bizarre dreams or nightmares while taking Elavil or amitriptyline. Especially in the beginning, or when stopping the med. Do you remember having the same reaction when you first started taking them?
It was one of the reasons that I stopped taking them myself. That and the fact that I was in this state of fogginess the next day. I just couldn't see taking a med that was supposed to be helping me sleep, but instead, was causing me to have nightmares and waking me up several times during the night.
I wasn't taking Oxycontin at the time, so for me, it wasn't that. I don't know how you are going about tapering, but if it's already a slow taper, then you may just need to "ride it out" till you are done.
Good luck with it. I'm sure it won't last too long, as your body starts adjusting to the decreased doses. Take care, CMP